# SDR SWAA043362

- Difficulty date: November 16, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 64,382 hours, 45,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10103113
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT AFT CABIN LOWER EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
